MAUDE Adverse Event Report: ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM; ENVISIO NAVIGATION SYSTEM NAVSLIM

ELUCENT MEDICAL, INC. ENVISIO NAVIGATION SYSTEM; ENVISIO NAVIGATION SYSTEM NAVSLIM
Catalog Number NAV-SLIM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although the subject device was not returned, the company conducted a complaint investigation.In addition, a company field representative was present at the case.The complaint investigation determined that the navslim was communicating successfully from the time it was discovered that separation had occurred to the time it was replaced with a new navslim.Even though the company was not able to establish a connection between the separation of the navslim and the excess tissue removal, the company is submitting this mdr in an abundance of caution to ensure full compliance with 21 cfr part 803.
 
Event or Problem Description
During a case using the envisio¿ navigation system, it was reported that the navslim component became separated from the electrocautery tool.A new navslim was connected.This event coincided with excess tissue removal from the patient.

Brand Name
ENVISIO NAVIGATION SYSTEM
Common Device Name
ENVISIO NAVIGATION SYSTEM NAVSLIM
Manufacturer (Section D)
ELUCENT MEDICAL, INC.
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer (Section G)
ELUCENT MEDICAL, INC
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
judson guericke
6509 flying cloud drive
suite 160
eden prairie, MN 55344-3307
6517288855
MDR Report Key17761082
Report Number3014653199-2023-00001
Device Sequence Number15227590
Product Code NEU
UDI-Device Identifier00851674008072
UDI-Public00851674008072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Catalogue NumberNAV-SLIM
Device Lot Number13761
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale